# SDR DXTR2015110901

- Difficulty date: October 7, 2015
- Submitted: November 9, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 11,255 hours, 9,030 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 622322
- Condition: Dented
- Location: Rt Wing
- Part time: 11,255 hours, 9,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DENT ON RT WING L/E AT WS 183.  REPAIRED RT WING L/E PANEL IAW AQRD ENGINEERING REPAIR ORDER ERO-798861 AND SRM 51-00-03 AND NDI MANUAL. NO DEFECTS NOTED.
